# SDR MALA040183

- Difficulty date: January 31, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 31,614 hours, 23,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, RT FUSELAGE STA 329 HAS DENTS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED A DOUBLER REPAIR IAW SAAB 340 SRM 53-70-10-2.  A/C RELEASE DATE 2/16/04.  REFER TO NR 1258951 FOR FURTHER DETAIL.
